# SDR HALA0700457

- Difficulty date: October 24, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,789 hours, 29,939 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AT TOP OF DESCENT W/BOTH THROTTLES BACK THE FOLLOWING ENG READINGS NR 1 N1 50.2 EGT 316 N2 78.5 F/F 1000 NR 2 ENG READING WERE N1 36.2 EGT 306 N2 69.0 F/F 500.  AT 19,000 FT TO 18,000 BOTH ENGS READ THE SAME.  ENGINES APPROACH IDLE W/SN LIMITS PER AMM 71-01-02-201.  OK FOR SVC ACCOMP BITE CHK OF EEG'S.  NO DEFECTS NOTED REQUEST BARO, OAT DATA.
